# SDR 97UAL900824

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9017U
- Make and model: Boeing 737222
- Aircraft serial: 19055
- Engine: Pwa JT8D7B
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Cracked
- Location: Spoiler
- Component: 65448511
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW NOTED THAT THE HYDRAULIC SYSTEM 'A' QUANTITY AND PRESSURE WAS ZERO AFTER LANDING.  *S/D*  THE RIGHT INBOARD GROUND SPOILER HOUSING WAS FOUND TO BE CRACKED.  THE ACTUATOR WAS REPLACED.  SINCE THE REPLACEMENT, THERE HAVE NOT BEEN ANY HYDRAULIC PROBLEMS.
